# SDR SIMA200219102

- Difficulty date: July 8, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND PIT ON STRINGER 4R BETWEEN FRAMES 27 AND 28 TO HAVE A .1875 INCH CRACK ON OUTER EDGE.  REMOVED DAMAGE BY CUTOUT.  FABRICATED A DOUBLER AND FILLER.  REPAIR DONE IAW EMB145 SRM 145/1142, CHAPTER 53, REV 18 53-22-01, GST 2136/02, AND STANDARD SRM PRACTICES.  (M)
